| Model Number |
310C33 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Valve Stenosis (1965)
| Date of Event |
12/07/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 13 years and 3 months post implant of this 33mm mitral bioprosthetic valve, the patient is being evaluated for a valve replacement.The reason for evaluation was reported as mitral stenosis.No intervention or adverse patient effects were reported.Subsequently 2 months 6 days later, the patient successfully had a valve-in-valve replacement with a non medtronic transcatheter valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.